Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Correction to: An algebra of generalized functions on an open interval; two-sided operational calculus


Author: Gregers Krabbe
Journal: Bull. Amer. Math. Soc. 77 (1971), 633
Original Article: Bull. Amer. Math. Soc., Volume 77, Number 1 (1971), 78--84
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12784-2